Buserelin & Bruising

Have started Buserelin injections and have noticed than am bruising. Am injecting in my stomach and alternating sides with bruising mainly on my right side. Am icing the area before too as well grabbing the area not too tautly either before hubby injects slowly. What are we doing wrong????

Have taken menopure, cetrotide as well as pregnyl and those have all been fine!

4 Replies

oldest β€’ newest
  • I found having a shower befor hand helps and also lay down flat when injecting and inject into the side of ur tummy were its more soft rather then the tummy its self were its more tender..also put needle in at an angle rather then straight..i found icing made my skin harder and more painful 2 inject hot shower helps ur skin relax..hope this helps feel free to msg if u need anymore help babez am Emma by the way lol xx

  • Thanks Emma, will try lying down as well as the shower xx

  • Don't panic it's completely normal to get bruising, it just means that voice hit a vein I've had 4 of my friends go through ivf and all have bruised, I bruised last time once on the cetrotide, I'm now on Buserelin and so far no bruising, I have to say I don't use ice, but like the comment above says, lying down flat and inject at an angle rather than straight down helps too.

    But there is no right or wrong lovely, so please don't panic just keep alternating your sides everyday xx

  • Thanks Emma-Jane30 xx

You may also like...